# SDR IPXA10M61107

- Difficulty date: July 6, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 42,194 hours, 10,962 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FOUND RIB CRACKED AT RT WING L/E TELESCOPIC CUTOUT XOS 464 REF N/R 357008 IAW NDT VERIFICATION.  REMOVED RIB, FABRICATED AND INSTALLED NEW RIB IAW DWG ARB1284.
